# SDR QMLA2012052012084

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N566AM
- Make and model: Snias AS350B2
- Aircraft serial: 4404
- Aircraft time: 1,857 hours, 3,924 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,857 hours, 3,431 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Switch
- Part number: 045004B146A
- Condition: Burned
- Location: Cabin
- Part time: 210 hours, 497 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON STARTUP, SMELLED ELECTRICAL BURNING AND NOTICED LOWER FUEL PUMP SWITCH LIGHT TO NOT BE ON AND THE ENGINE FIRE WARNING LIGHT TO BE ON IN THE WARNING CAUTION PANEL. FOUND WARNING BREAKER TO BE TRIPPED AND LOWER FUEL PUMP SWITCH TO BE BURN AND STUCK IN THE ON POSTION ALONG WITH THE 30 ALPHA PANEL CIRCUIT BOARD TO BE BURNED.  INSPECTED 30 ALPHA PANEL WIRING AND FOUND TO BE IN A SERVICABLE CONDITION.  REMOVED FAULTY 30 ALPHA PANEL AND REPLACED WITH A NEW 30 ALPHA PANEL.  RESET ENGINE FIRE WARNING BREAKER PERFORMED FUNCTION TEST AND FOUND ALL TO BE IN A SERVICABLE CONDITION.
